| Model Number |
ATLG110R |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during use of a autolog instrument, it was reported that while processing blood in a surgery case, the unit spilled all of its red cells into the waste bag.Patient was not able to get any of their blood back.Autolog operator stated that the unit never switched to wash, and processed all fluids from reservoir emptying it.Customer states that unit had preventive maintenance in 2021.Use of instrument was unspecified.There was no adverse patient effect associated with this event.Customer is not request medtronic service needs at this time.No further action required.
Additional Manufacturer Narrative
Medtronic received additional information that there was no mentioned damage noted in the instrument or the disposable, or any visual, audible, or performance abnormalities mentioned.The bowl and tubing was installed correctly.Customer unable to remember fill (fluid) level of the reservoir, holding, saline, and waste bag, but mentioned that the reservoir was half full.No error message reported.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.